Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Fast and accurate calculations for first-passage times in Wiener diffusion models
Author: Navarro, D.
Fuss, I.
Citation: Journal of Mathematical Psychology, 2009; 53(4):222-230
Publisher: Academic Press
Issue Date: 2009
ISSN: 0022-2496
Statement of
Daniel J. Navarro and Ian G. Fuss
Abstract: Abstract not available
Keywords: Diffusion model
Wiener processes
First passage times
Response time
Rights: Copyright 2009 Elsevier Inc. All rights reserved
DOI: 10.1016/
Description (link):
Published version:
Appears in Collections:Aurora harvest 5
Psychology publications

Files in This Item:
File Description SizeFormat 
hdl_60405.pdfAccepted version427.36 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.